sexologist-icon
Vagina issue
Hello doctor! I'm 26 and I had unprotected sex on 7th November then took unwanted 72 pill next day, and after a week I got heavy itching on my vagina and bumps on both labia majora and swelling also. But after medicine it's better now but not completely gone away, still one pimple and swelling is there, what made it causes? and how long I still have this?
460 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

It could be drug allergy,u can consult me for medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Better consult a gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a gynaecologist for best advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There are few possibilities need evaluation come online for better understanding of your problem and advice chat now clarify your douts take proper consult
Next Steps
Very unlikely to be pregnant as taken unwanted rest need treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Itching and bumps / pustule on labia needs to be evaluated otherwise it will reoccur . Though the chances of attaining pregnancy as per what u have wrote is very less But don't forget ,  whereas it also depends on the day of your menstrual cycle . And as I can understand , you guys don't want to take chance , so it's better to consult and take correct action rather then regretting later . Don't worry ,u will be helped .consult me.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Need investigation and further advise
Next Steps
consult me on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to consult personally (either personally or online ) for further treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.